# SDR GTIA2021112236136

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 11,433 hours, 4,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DOOR ASSITS ON L2 R2 L3 R3 REQ SERVICE -SERVICED DOOR ASSITS ON L2 R2 L3 R3 IAW AMM 52-10-00
T/W NK2649 CAL DUE 2/22
GAUGE NK2236 CAL DUE 2/22"
